# SDR COEA2016092703921

- Difficulty date: September 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB05
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD LONGITUDINAL FLOOR SUPPORT CRACKED FORWARD OF FRAME 23.   REPAIRED IAW EO 5315-01.
